# SDR DALA1036849855

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND EXISTING CONDITION OF AFT CARGO SKIN AS PER AA 5331-01170-06, STEP 2,  SCAN ALSO SHOWS WIDESPREAD CORROSION AT L30.  R & R AFT CARGO BELLY SKIN IAW CARD 5331-01182D.
